07-30-2003, 12:55 PM #1
Anadrol question - answer me or else
Can it cause gyno via the same pathways as fina? If so, no thanks. Also, what about dieting with the stuff? Will that keep the bloat down?
Okay, alright, I know the answers to my own questions to be honest. What I really want to know is if you've used it and what your experience was with it. I find though if I play the ignorant moron I learn more.
07-30-2003, 01:01 PM #2
Not entirely sure on the gyno pathways, some say it doesn't convert to estrogen but I was always under the impression it did, especially since nolva seems to help clear up drol gyno for me. Anadrol is also the only thing that gives me gyno even when running anti-e's during my cycle, nothing else has ever done that. My nips always itch by day 5. If I run it for say 8 weeks (yeah yeah its long, deal with it) I'll pack on about 25 lbs from it, most of which is water but it allows me an incredible amount of power and overall strength in my workouts..
07-30-2003, 01:05 PM #3Originally Posted by bdtr
07-30-2003, 01:08 PM #4
I think dieting with it can be done, for me atleast about 2 weeks after I discontinue it, about 3/4 of the water is gone. If you keep your l-dex dose high, it should keep the bloat down quite a bit, when I'm bulking it doesn't really matter to me though. I think by running nolva + the l-dex you should be ok with the gyno as I've never gotten gyno from fina or deca .
07-30-2003, 01:17 PM #5
Alot of ppl throw it in the show cycles the last 2-3 weeks cuz it really helps retain muscle when dieting.
07-30-2003, 01:46 PM #6Originally Posted by MBaraso
07-30-2003, 01:51 PM #7AR-Hall of Famer / Retired
- Join Date
- Aug 2001
- Wherever necessary
Thought this writeup might shed a bit of light:
Oxymetholone does not bind well to the androgen receptor, and most of the anabolism it provides is via non-androgenic receptor-mediated effects. It is therefore best stacked with an anabolic steroid like Deca Durabolin or Primobolan . The drug appears to give the same benefits as Dianabol . Unlike Dianabol, however, it seems that Oxymetholone is progestagenic. It has been observed to cause nipple soreness or to aggravate gynecomastia even in the presence of high dose antiestrogens, strongly suggesting that the effect is not estrogenic. That effect can be reduced by concurrent use of Stanozolol (Winstrol ), which is anti-progestagenic. This progestagenic effect of oxymetholone is only a concern when using aromatizing steroids . With androgens such as Primobolan, Oxymetholone stacks very nicely and is a surprisingly friendly drug. In contrast, with testosterone it is a very harsh drug.
In my own use I have found that anti-es have countered the bloat and such for me. I am not suseptable to progesterone gyno, however - it seems that the combo emphasises one element of drol or the other.
07-30-2003, 01:57 PM #8
This is sounding like a no go. I'm on test only now. Maybe I'll just wait for my damn gh. Hopefully it won't be long.
It's just that I'm having trouble growing now with test only. I'm switching up my training and eating more. Not sure what gives.
07-30-2003, 01:59 PM #9
Just try it at a low dose and see how you respond.
07-30-2003, 02:03 PM #10Originally Posted by bdtr
07-30-2003, 02:04 PM #11
Well for something to judge it by, 50mg ed doesn't give me any gyno, when I bump it to 100mg i get itchy. I think you'd be safe by 25.
07-30-2003, 02:15 PM #12Originally Posted by bdtr
07-30-2003, 02:21 PM #13Respected Member
Originally Posted by CYCLEON
- Join Date
- Apr 2002
- Miller's Crossing
BUT, the change in estrogen and test levels that have to occur for a progesterone build up might lead to estrogenic symptoms once hormone levels are stabilizing(Such as when a prolactin inhibitor is taken and test is raised becasue of the decrease in prolactin secretion-which in turn would cause an increase in estrogen for compensation to that test increase)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)